# SDR REXA2014010200104

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NOTED AED INSERVICEABLE DUE TO SOLID RED BATTERY INDICATION.  REPLACED AED IAW AMM 25-61-04 ACFT OK FOR SERVICE.
